標題: Decoding permutation arrays with ternary vectors
作者: Lee, Chia-Jung
Lin, Te-Tsung
Shieh, Min-Zheng
Tsai, Shi-Chun
Wu, Hsin-Lung
資訊工程學系
Department of Computer Science
關鍵字: Permutation array;Ternary code;Decoding;Hamming distance
公開日期: 1-十月-2011
摘要: We give an explicit decoding scheme for the permutation arrays under Hamming distance metric, where the encoding is constructed via a distance-preserving mapping from ternary vectors to permutations (3-DPM).
URI: http://dx.doi.org/10.1007/s10623-010-9435-3
http://hdl.handle.net/11536/19037
ISSN: 0925-1022
DOI: 10.1007/s10623-010-9435-3
期刊: DESIGNS CODES AND CRYPTOGRAPHY
Volume: 61
Issue: 1
起始頁: 1
結束頁: 9
顯示於類別:期刊論文


文件中的檔案:

  1. 000291746200001.pdf